RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2016, Volume 21, Issue 1, Pages 66–96 (Mi rcd67)  

Some Poisson Structures and Lax Equations Associated with the Toeplitz Lattice and the Schur Lattice

Caroline Lemarie

Laboratoire de Mathematiques et Applications, UMR 7348 CNRS, Universite de Poitiers Teleport 2, 11, Boulevard Marie et Pierre Curie, BP 30179, 86962, FUTUROSCOPE CHASSENEUIL Cedex, France

Abstract: The Toeplitz lattice is a Hamiltonian system whose Poisson structure is known. In this paper, we unveil the origins of this Poisson structure and derive from it the associated Lax equations for this lattice. We first construct a Poisson subvariety $\mathcal{H}_n$ of $\mathbf{GL}_n(\mathbb{C})$, which we view as a real or complex Poisson–Lie group whose Poisson structure comes from a quadratic $R$-bracket on $\mathfrak{gl}_n(\mathbb{C})$ for a fixed $R$-matrix. The existence of Hamiltonians, associated to the Toeplitz lattice for the Poisson structure on $\mathcal{H}_n$, combined with the properties of the quadratic $R$-bracket allow us to give explicit formulas for the Lax equation. Then we derive from it the integrability in the sense of Liouville of the Toeplitz lattice. When we view the lattice as being defined over $\mathbb{R}$, we can construct a Poisson subvariety $\mathcal{H}_n^\tau$ of $U_n$ which is itself a Poisson–Dirac subvariety of $\mathbf{GL}^\mathbb{R}_n(\mathbb{C})$. We then construct a Hamiltonian for the Poisson structure induced on $\mathcal{H}^\tau_n$, corresponding to another system which derives from the Toeplitz lattice the modified Schur lattice. Thanks to the properties of Poisson–Dirac subvarieties, we give an explicit Lax equation for the new system and derive from it a Lax equation for the Schur lattice. We also deduce the integrability in the sense of Liouville of the modified Schur lattice.

Keywords: integrable lattices, Poisson–Lie groups, Lax equations

DOI: https://doi.org/10.1134/S1560354716010044

References: PDF file   HTML file

Bibliographic databases:

MSC: 53D17, 14H70
Received: 03.02.2015
Accepted:03.11.2015
Language:

Citation: Caroline Lemarie, “Some Poisson Structures and Lax Equations Associated with the Toeplitz Lattice and the Schur Lattice”, Regul. Chaotic Dyn., 21:1 (2016), 66–96

Citation in format AMSBIB
\Bibitem{Lem16}
\by Caroline Lemarie
\paper Some Poisson Structures and Lax Equations Associated with the Toeplitz Lattice and the Schur Lattice
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 1
\pages 66--96
\mathnet{http://mi.mathnet.ru/rcd67}
\crossref{https://doi.org/10.1134/S1560354716010044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3457076}
\zmath{https://zbmath.org/?q=an:06580142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373028300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957552759}


Linking options:
  • http://mi.mathnet.ru/eng/rcd67
  • http://mi.mathnet.ru/eng/rcd/v21/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020